IBU 400 akut-1A Pharma ibuprofen film tablets
Ibu 400 acute - 1 A Pharma ® , 400 mg film-coated ibuprofen tablets
Active substance: ibuprofen.
Areas of application: Symptomatic treatment of mild to moderately severe pain, such as headache, toothache, menstrual pain, fever.
Warning: In case of pain or fever, do not use longer than specified in the leaflet without medical advice!
For ibuprofen risks and side effects, read the leaflet and ask your doctor or pharmacist!
Mat. No.: 2/51011144 Status: February 2018
1 A Pharma GmbH, Keltenring 1+3, 82041 Oberhaching
Ibu 400 acute - 1 A Pharma ® , 400 mg tablets with ibuprofen (10 pieces): For pain and fever
- For mild to moderate pain such as headaches, toothaches, period pains and fever
- With the proven active ingredient ibuprofen - anti-inflammatory and analgesic
- Well tolerated
- Suitable for children from 6 years, teenagers and adults
- 1A Pharma. 1A prices. 1A decision!
Ibu 400 acute - 1 A Pharma ®
For pain and fever It
doesn't matter whether it's a headache, a toothache or menstrual pain - Ibu 400 acute from 1 A Pharma can help with mild to moderately severe pain and fever. The active ingredient ibuprofen has both analgesic and anti-inflammatory properties.
Good to know: Ibu 400 acute - 1 A Pharma ® is suitable for use in children from the age of 6, adolescents and adults.
Active ingredient Ibuprofen: Painkilling and anti-inflammatory at the same time Ibuprofen is an active ingredient that has been tried and tested for a long time and is one of the most commonly used drugs in Germany. And for a good reason. Because ibuprofen is a real "all-rounder". It acts:
- analgesic and
Tablets with ibuprofen can not only effectively combat a wide range of pain, but also reduce fever. It takes an average of 30 to 45 minutes to take effect.
Good to know: 1 film-coated tablet contains 400 mg ibuprofen, the tablets are divisible and can therefore be divided into equal doses (corresponding to 200 mg ibuprofen).
Application & dosage
Ibu 400 acute - 1 A Pharma ® film-coated tablets are suitable for use in children from the age of 6 years (from 20 kg body weight - single dose ½ film-coated tablet), adolescents and adults.
The film-coated tablets should be swallowed whole with plenty of liquid (e.g. a glass of water) during or after a meal. For patients who have a sensitive stomach, it is recommended to take it with meals.
The recommended dose is: Age 6-9 years (20-29 kg body weight):
Single dose: ½ film-coated tablet (equivalent to 200 mg ibuprofen) Total daily dose: 1 ½ film-coated tablets (equivalent to 600 mg ibuprofen)
Age 10-12 years (30-39 kg body weight ):
Single dose: ½ film-coated tablet (equivalent to 200 mg ibuprofen) Total daily dose: 2 film-coated tablets (equivalent to 800 mg ibuprofen)
Age from 12 years (40 kg body weight and more):
Single dose: ½-1 film-coated tablet (equivalent to 200-400 mg ibuprofen) Total daily dose: 3 film-coated tablets (equivalent to 1,200 mg ibuprofen)
If you have taken the maximum single dose, wait at least 6 hours before taking the next dose.
Important: Do not take Ibu 400 acute - 1 A Pharma ® for longer than 4 days without medical or dental advice. If children weighing 20 kg or more (6 years of age) and adolescents need to take this medicine for more than 3 days or if symptoms worsen, medical advice should also be sought.
Please also note the package insert or ask your doctor or pharmacist.